# SDR R61A2019102601147

- Difficulty date: October 10, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17013788001
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SUPPORT BLEED AIR BRACKET CRACKED CRACKED AT FR 45 UNDER FLOOR PANEL 241BLF.   R&R'D IAW AMM 36-12-03-400-84-A
